Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why does my father vomit after every meal ?

Res.Dr., My father,61years, he had blood creatinine 6.4, hemoglobine 9.2, blood urea 80, and LV Dysfunction, Enlarged heart , vomiting when eaten a solid food. Can u Answer the reasons for vomiting & how to reduce the enlarged heart? he also have a so many mental stress? which vitamin help to this stress? then he have a fatty liver & prostatemegaly.What is the correct treatment for his problems?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Your father is having multi system involvements.His kindey function are not good,so something must be wrong with his kidneys.The other problems like low hemoglobin and heart failure could be due to this only.Please take him to a kidney specialist for proper treatment.No single medicines can help him,he may need dialysis also.bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor